MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY TORIC; MULTIFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY TORIC; MULTIFOCAL IOLS
Model Number ZXT150
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: it was reported that serial number (b)(4) haptic damaged.Investigation was completed and it was observed that lens was cut, haptic damaged, and haptic detached for this returned product.In the investigation it was concluded that product met manufacturing release criteria and no product deficiency was identified.All pertinent information available to johnson & johnson surgical vision, inc.That was received during the time period that covers this voluntary malfunction summary report has been submitted.
 
Event or Problem Description
This report summarizes 1 malfunction event.The event was related to lens damage.There were no patient injury reported associated to the event.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f and g.4 date on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS SYMFONY TORIC
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key10003524
Report Number9614546-2020-00194
Device Sequence Number11501321
Product Code POE
UDI-Device Identifier05050474605411
UDI-Public(01)05050474605411(17)211122
Combination Product (Y/N)Y
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/28/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/22/2021
Device Model NumberZXT150
Device Catalogue NumberZXT150U305
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2020
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 01/14/2005
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date04/27/2020
Supplement Report FDA Received Date10/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/01/2005